# SDR HALA201004200161

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 78,354 hours, 14,209 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 INBD THRUST REVERSER TRINGULAR PANEL FWD SUPPORT BRACKET BETWEEN 7 & 12 BLOCKER DOORS CRACKED - BRACKET REMOVED AND REPLACED.
